# SDR ABXA010198

- Difficulty date: March 17, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,572 hours, 22,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 70,572 hours, 22,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CREASED AND GOUGED AT STA 115-120 LONGERON 21R-23R.  MAINTENANCE REPAIRED THE AREA IAW DC-8 SRM 53-2-1.
